MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® (LTNI) CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® (LTNI) CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Model Number DIMENSION XPAND PLUS WITH HM
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
A discordant falsely elevated cardiac troponin-i (ltni) patient sample result was obtained on a dimension xpand plus with hm system.The discordant falsely elevated result was reported to the physician.The patient was sent to an alternate facility where a new sample was drawn and processed on an alternate siemens system.A lower result, considered correct, was obtained and reported.There are no known reports of adverse health consequences due to the discordant falsely elevated ltni patient result.
 
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding a discordant falsely elevated cardiac troponin-i (ltni) patient sample result obtained on a dimension xpand plus with hm system.Siemens is investigating the event.
 
Additional Manufacturer Narrative
Additional information: (20-may-2022).Siemens healthcare diagnostics inc.Has investigated the event of a discordant falsely elevated result with cardiac troponin i (ltni) on the dimension xpand plus system with lot ea2314.Siemens has confirmed that dimension cardiac troponin i (ltni) lot ea2314 shows a positive bias with lithium heparin plasma samples from individuals that are expected to be below the 99th percentile of 0.07 ng/ml [0.07 ug/l].Troponin values as high as 0.20 ng/ml [0.20 ug/l] have been observed with lithium heparin plasma that are expected to be within the 99th percentile.Serum samples collected from normal, healthy individuals whose results fall within the reference interval or below the 99th percentile of 0.07 ng/ml [0.07 ug/l] were not impacted by this issue.Urgent medical device correction, dc-22-02.A.Us dated may 18, 2022 and urgent field safety notice dc-22-0-02.A.Ous dated may-2022 was sent to all customers who had been shipped dimension cardiac troponin i (ltni) lot ea2314.Siemens recommended that customers use serum patient samples only when processing samples with ltni lot ea2314.The customer was instructed to discard ltni lot ea2314 if their laboratory is not able to use serum samples.Correction: sections d1, d2, d3, d4, g4 and h4 have been corrected to reflect the event have now been associated with dimension cardiac troponin i ltni assay lot ea2314 rather than a dimension xpand plus instrument issue.Section h6 codes have been updated per the hsc investigation.Initial mdr 2517506-2022-00122 was filed on 27-apr-2022.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® (LTNI) CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
james morgera
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key14345965
Report Number2517506-2022-00122
Device Sequence Number14752015
Product Code MMI
UDI-Device Identifier00842768013904
UDI-Public00842768013904
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K010313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/27/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/10/2022
Device Model NumberDIMENSION XPAND PLUS WITH HM
Device Catalogue NumberRF521 SMN 10444896
Device Lot NumberEA2314
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2022
Supplement Date Received by Manufacturer05/20/2022
Initial Report FDA Received Date05/10/2022
Supplement Report FDA Received Date05/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2517506-05/24/2022-002-C
Patient Sequence Number1
Patient SexUnknown